# SDR AALA20091223TUL03

- Difficulty date: December 23, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 24,915 hours, 10,428 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON VERTICAL STABILIZER LEADING EDGE 2 INCHES BY .5 INCH BY ONE 16TH INCH DEEP AT LEADING EDGE STATION 252.  REWORKED DENTED AREA ON STABILIZER LEADING EDGE STATION 252 TO WITHIN LIMITS GIVEN IN SRM 55-30-01-1A.
